RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2014, Volume 26, Issue 3, Pages 76–78 (Mi dm1291)  

This article is cited in 1 scientific paper (total in 1 paper)

On the fraction of matrices with maximal additive complexity

F. M. Malyshev

Steklov Mathematical Institute of Russian Academy of Sciences

DOI: https://doi.org/10.4213/dm1291

Full text: PDF file (308 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2014, 24:6, 359–361

Bibliographic databases:

Document Type: Article
UDC: 519.142.1
Received: 19.02.2014

Citation: F. M. Malyshev, “On the fraction of matrices with maximal additive complexity”, Diskr. Mat., 26:3 (2014), 76–78; Discrete Math. Appl., 24:6 (2014), 359–361

Citation in format AMSBIB
\Bibitem{Mal14}
\by F.~M.~Malyshev
\paper On the fraction of matrices with maximal additive complexity
\jour Diskr. Mat.
\yr 2014
\vol 26
\issue 3
\pages 76--78
\mathnet{http://mi.mathnet.ru/dm1291}
\crossref{https://doi.org/10.4213/dm1291}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3309401}
\elib{http://elibrary.ru/item.asp?id=22834147}
\transl
\jour Discrete Math. Appl.
\yr 2014
\vol 24
\issue 6
\pages 359--361
\crossref{https://doi.org/10.1515/dma-2014-0031}
\elib{http://elibrary.ru/item.asp?id=24015392}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84918775252}


Linking options:
  • http://mi.mathnet.ru/eng/dm1291
  • https://doi.org/10.4213/dm1291
  • http://mi.mathnet.ru/eng/dm/v26/i3/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Erokhin, F. M. Malyshev, A. E. Trishin, “Mnogomernyi lineinyi metod i pokazateli rasseivaniya lineinoi sredy shifrpreobrazovanii”, Matem. vopr. kriptogr., 8:4 (2017), 29–62  mathnet  crossref  mathscinet  elib
  • Дискретная математика
    Number of views:
    This page:211
    Full text:32
    References:25
    First page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019